ArticleOriginal scientific text

Title

Sur les extensions de groupe de Galois Ã₄

Authors 1, 1

Affiliations

  1. Département de Mathématiques, Université de Bordeaux I, 351 Cours de la Libération, F-33400 Talence Cedex, France

Bibliography

  1. [B] S. Böge, Witt-Invariante und ein gewisses Einbettungsproblem, J. Reine Angew. Math. 410 (1990), 153-159.
  2. [BPS] J. Buchman, M. Pohst and J. v. Schmettow, On the computation of unit groups and class groups of totally real quartic fields, Math. Comp. 52 (185) (1989), 161-174.
  3. G. Butler and J. McKay, The transitive groups of degree up to eleven, Comm. Algebra 11 (8) (1983), 863-911 .
  4. [C1] T. Crespo, Explicit construction of Ãₙ type fields, J. Algebra 127 (1989), 452-461.
  5. [C2] T. Crespo, Embedding problems with ramification conditions, J. Number Theory, to appear.
  6. [H-K] F.-P. Heider and P. Kolvenbach, The construction of Sl(2,3)-polynomials, J. Number Theory 19 (1984), 392-411.
  7. [K] P. Kolvenbach, Zur algebraischen und arithmetischen Theorie der Sl(2,3)- Erweiterungen, Dissertation, Köln 1982.
  8. [K1] S.-H. Kwon, Extensions à groupe de Galois A₄, Thèse, Univ. Bordeaux I, 1984.
  9. [K2] S.-H. Kwon, Corps de nombres de degré 4 de type alterné, C. R. Acad. Sci. Paris 299 (2) (1984), 41-43.
  10. [M] J. Martinet, Discriminants and permutation groups, dans : Number Theory, R. Mollin (éd.), Walter de Gruyter, Berlin 1990, 359-385.
  11. [Sc] I. Schur, Über die Darstellung der symmetrischen und der alternierenden Gruppe durch gebrochene lineare Substitutionen, J. Crelle 139 (1911), 155-250 (= Ges. Abh. I, 346-441).
  12. [S1] J.-P. Serre, L'invariant de Witt de la forme Tr(x²), Comment. Math. Helv. 59 (1984), 651-676 (= Oeuvres, Vol. III, 675-700).
  13. [S3] J.-P. Serre, Corps locaux, 3e éd., Hermann, Paris 1980.
  14. [S4] J.-P. Serre, Lettre à J. Martinet du 15/11/89.
  15. [Sp] T. A. Springer, Sur les formes quadratiques d'indice zéro, C. R. Acad. Sci. Paris 244 (1952), 1517-1519.
  16. [W] E. Witt, Konstruktion von galoisschen Körpern der Charakteristik p zu vorgegebener Gruppe der Ordnung pf, J. Reine Angew. Math. 174 (1936), 237-245.
Pages:
1-10
Main language of publication
French
Received
1991-02-11
Published
1992
Exact and natural sciences